# SDR HEEA966374

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Defective
- Location: Cockpit Vhf
- Component: RT138F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK TRANSMIT AND RECEIVE. ADJUSTED GUARD RECEIVER CRYSTAL AND ADJUSTED MIC GAIN DEVIATION.  REPAIRED PROBLEM.  UNIT BENCH CHECK GOOD.
